# SDR FDEA201212144302

- Difficulty date: December 14, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 42,089 hours, 29,284 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FL320,  PILOTS L1 WINDOW OUTER FRAME CRACKED.  MUTIPLE BROWN MARKS ALONG TOP WITH DELAMINATION.  COMPLIED WITH QRH, TURNED OFF L1 WINDOW HEAT.  INSPECTED WINDOW AND FOUND GLASS PANELS TO BE OK.  THE INNER VINYL PANEL IS SEPARATED.  1 "CRACK" STARTS IN CENTER OF WINDOW AT THE TOP AND FORMS A  "L" WITH 5" LEGS.  THE OTHER "CRACK" STARTS 9" FROM UPPER INBD CORNER ON TOP OF WINDOW  AND ENDS 2" BELOW UPPER INBD CORNER.  R & R PILOTS L1 WINDSHIELD IAW AMM  56-11-011-4  WINDOW HEAT.  OPS CHECK GOOD.
